# SDR FDEA200901050031

- Difficulty date: January 5, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR PANEL IS DAMAGED BETWEEN FRAME 41 AND FRAME 43;  RBL 31.0.
